# SDR DL73S030925

- Difficulty date: October 10, 2003
- Submitted: October 24, 2003
- Operation: Air carrier
- Aircraft: N313DL
- Make and model: Boeing 737232
- Aircraft serial: 23085
- Aircraft time: 56,474 hours, 42,361 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Part number: 6546568520
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION OF THE FS 1016 AFT PRESSURE BULKHEAD PER AD 2002-10-11 REVEALED CORROSION ON THE RT BL 0 STIFFENER.  NO  OTHER DAMAGE WAS FOUND.  THE DAMAGED AREA OF STIFFENER WAS TRIMMED AWAY AND REPAIRED PER BAC S/B 737-53A1075 AND ER/A  087493-14AD.
